# SDR SIMA20151125005

- Difficulty date: November 25, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,764 hours, 24,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070009520
- Part serial: 6374
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BRACKET ABOVE FLIGHT ATTENDANT JUMP SEAT BROKEN.  R & R FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT IAW AMM 33-5-16.  OPERATIONS CHECKED GOOD.
